# SDR CA150601014

- Difficulty date: May 26, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bell 204-B
- Aircraft time: 27,411 hours
- Engine: Hnywl T5313BHNYWL
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 204076055001
- Condition: Broken
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT TRAINING, TWO PILOTS WERE FLYING FOR A PPC. THE ACFT WAS JUST COMING OUT OF A TURN WHEN THE FLIGHT INSTRUCTOR SWITCHED THE HYDRAULICS OFF, AT THIS POINT THE CYCLIC IMMEDIATELY WENT HARD LT WITH BOTH PILOTS BEING UNABLE TO RESIST THE MOVEMENT.  ONE OF THE PILOTS WAS ABLE TO SWITCH THE HYDRAULICS BACK ON ALMOST IMMEDIATELY AT WHICH POINT FULL CONTROL OF THE ACFT WAS RECOVERED.  THE ACFT WAS LANDED AS SOON AS POSSIBLE WITH NO FURTHER DEFECTS.  IT SHOULD BE NOTED THAT ALL PRE FLIGHT HYDRAULIC CHECKS HAD BEEN CARRIED OUT BEFORE THE FLIGHT WITH NO DEFECTS.  UPON INSPECTION OF THE ACFT IT WAS FOUND THAT ONCE THE RT SERVO WAS DISCONNECTED IT COULD EASILY BE MOVED UP AND DOWN. BOTH THE RT SERVO AND IRREVERSIBLE VALVE WERE REPLACED AT THIS TIME AND ALL HYDRAULIC CHECKS WERE CARRIED OUT ON THE GROUND AND IN FLIGHT WITH OUT ANY FURTHER DEFECTS.  THE SERVO AND IRR VALVE WERE BOTH SENT TO AN O/H FACILITY AND UPON DISASSEMBLY OF THE IRR VALVE IT WAS FOUND THAT ONE OF THE SPRINGS FOR A CHECK VALVE INSIDE THE UNIT WAS BROKEN IN MULTIPLE SPOTS WHICH WOULD HAVE CAUSED THE ISSUE WITH THE ACFT. THERE WERE NO DEFECTS FOUND WITH THE SERVO.   THERE HAVE BEEN NO FURTHER OCCURRENCES WITH THE ACFT SINCE REPLACEMENT OF THE SERVO AND IRR VALVE.
